# SDR AALA20000136

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS AT SEAT 4E AND 5E INOPERATIVE.  REPAIRED WIRE FOR EMERGENCY EXIT FLOOR PATH LIGHTS AT SEAT 4E AND 5E.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
